# SDR MALA040478

- Difficulty date: June 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HORN KEEPS GOING ON IN DECENT AND ON APPROACH UNTIL GEAR IS DOWN. SPEED WAS 290 AND SLOW AND RED LIGHT IN GEAR HANDLE CAME ON ALSO FROM L/P 1094114.  AIRCRAFT TO BE FERRIED TO REPAIR GEAR HANDLE UNSAFE LIGHT AND GEAR UNSAFE HORN DISCREPANCY.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND SAFE FOR FERRY FLIGHT  WITH GREEN HANDLE UNSAFE LIGHT AND HORN GOING OFF WITH GEAR SELECTED UP. AIRCRAFT TO BE FLOWN GEAR DOWN BELOW 210 KNOTS NO ICING CONDITIONS AND BELOW 20000 FT ALTITUDE.  FROM L/P NR 1094114 REMOVED AND REPLACED ADAU  ALL CHECKS GOOD IN FJ-85 MM CH 34.
